Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 27, 2007, 4:04 AM MST. It took effect at Nov 27, 2007, 1:00 PM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2007, 4:04 AM MST (11:04 UTC)
- In effect from
- Nov 27, 2007, 1:00 PM MST
- Expired
- Nov 28, 2007, 4:00 PM MST
- In force
- 27 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 271104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 AM MST TUE NOV 27 2007 NMZ005>007-271900- /O.NEW.KABQ.WI.Y.0025.071127T2000Z-071128T1200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 404 AM MST TUE NOV 27 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY. STRONG WEST OR SOUTHWEST WINDS ARE FORECAST TO DEVELOP THIS AFTERNOON FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST PLAINS OF NEW MEXICO. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE ANTICIPATED. WINDS WILL REMAIN STRONG IN THE NORTHEAST HIGHLANDS...INCLUDING THE INTERSTATE 25 CORRIDOR FROM LAS VEGAS TO RATON...DURING THE EVENING HOURS WITH PEAK GUSTS EXPECTED AT THAT TIME. SUSTAINED WINDS MAY DECREASE IN THE FAR NORTHEAST PLAINS IN THE EVENING BUT OCCASIONAL STRONG GUSTS WILL REMAIN POSSIBLE THROUGH THE NIGHTTIME HOURS. OTHER ROADS THAT MAY BE IMPACTED INCLUDE HIGHWAYS 64 AND 87 THROUGH CIMARRON...RATON AND CLAYTON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 19
6 follow-up statements
000 WWUS75 KABQ 271842 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1142 AM MST TUE NOV 27 2007 NMZ005>007-280300- /O.CON.KABQ.WI.Y.0025.071127T2000Z-071128T1200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 1142 AM MST TUE NOV 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. STRONG WEST OR SOUTHWEST WINDS ARE FORECAST TO DEVELOP THIS AFTERNOON FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST PLAINS OF NEW MEXICO. SUSTAINED SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE ANTICIPATED. WINDS WILL REMAIN STRONG IN THE NORTHEAST HIGHLANDS...INCLUDING THE INTERSTATE 25 CORRIDOR FROM LAS VEGAS TO RATON...DURING THE EVENING HOURS WITH PEAK GUSTS EXPECTED AT THAT TIME. SUSTAINED WINDS MAY DECREASE IN THE FAR NORTHEAST PLAINS IN THE EVENING BUT OCCASIONAL STRONG GUSTS WILL REMAIN POSSIBLE THROUGH THE NIGHTTIME HOURS. OTHER ROADS THAT MAY BE IMPACTED INCLUDE HIGHWAYS 64 AND 87 THROUGH CIMARRON...RATON AND CLAYTON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$
000 WWUS75 KABQ 280239 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 739 PM MST TUE NOV 27 2007 NMZ005>007-280900- /O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 739 PM MST TUE NOV 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. LOCAL SOUTH AND WEST WINDS TO 30 MPH GUSTING TO 40 MPH WILL CONTINUE OVERNIGHT. WIND SPEEDS WILL DECREASE GRADUALLY OVERNIGHT. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. THE ADVISORY AREA INCLUDES INTERSTATE 25 FROM THE LAS VEGAS AREA NORTH TO THE COLORADO BORDER...OR FROM MILEPOST 340 TO MILEPOST 460. EXPECT GUSTY WINDS ON HIGHWAYS 64...87...84...AND 56 ACROSS THE ADVISORY AREA. LOCALIZED AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES TO NEAR ZERO...ESPECIALLY IN AREAS NEAR PLOWED OR BARE FIELDS. $$ SHY
000 WWUS75 KABQ 280435 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 935 PM MST TUE NOV 27 2007 NMZ006-007-280545- /O.CAN.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...ROY...CLAYTON 935 PM MST TUE NOV 27 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DROPPED BELOW 25 MPH WITH LOCAL GUSTS TO 35 MPH CONTINUING OVERNIGHT. OCCASIONAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH THE EARLY MORNING. $$ NMZ005-281200- /O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T1200Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 935 PM MST TUE NOV 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. LOCAL SOUTH AND WEST WINDS TO 30 MPH GUSTING TO 40 MPH WILL CONTINUE OVERNIGHT OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. WIND SPEEDS WILL DECREASE GRADUALLY BY MORNING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. THE ADVISORY AREA INCLUDES INTERSTATE 25 FROM THE LAS VEGAS AREA NORTH TO THE COLORADO BORDER...OR FROM MILEPOST 340 TO MILEPOST 460...AND INCLUDES HIGHWAY 64 AND STATE ROADS 58...21...120 AND 555 MAINLY WEST OF INTERSTATE 25. $$ SHY
000 WWUS75 KABQ 281115 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MST WED NOV 28 2007 .A TROUGH OF LOW PRESSURE MOVING ACROSS COLORADO WILL CREATE STRONG WINDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ACROSS NORTHERN NEW MEXICO TODAY. THE STRONGEST WINDS ARE LIKELY FROM MID MORNING THROUGH MID AFTERNOON. NMZ011-281900- /O.EXB.KABQ.WI.Y.0025.071128T1200Z-071128T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 415 AM MST WED NOV 28 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH ACROSS THE CENTRAL HIGHLANDS THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. ROADS AFFECTED INCLUDE INTERSTATE 40 AND HIGHWAY 285 NEAR CLINES CORNERS IN TORRANCE COUNTY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ NMZ005-281900- /O.EXT.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 415 AM MST WED NOV 28 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND ACROSS THE NORTHEAST HIGHLANDS THROUGH MID AFTERNOON. ROADS AFFECTED INCLUDE INTERSTATE 25 FROM LAS VEGAS TO RATON AND HIGHWAY 64 NEAR CIMARRON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 19
000 WWUS75 KABQ 281849 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MST WED NOV 28 2007 .A TROUGH OF LOW PRESSURE MOVING ACROSS COLORADO WILL CREATE STRONG WINDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY. THE STRONGEST WINDS ARE LIKELY THROUGH MID AFTERNOON. NMZ005-011-282300- /O.CON.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 1149 AM MST WED NOV 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. ALONG AND EAST OF THE SANGRE DE CRISTO MOUNTAINS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY THROUGH MID AFTERNOON. THESE STRONG WINDS WILL MOSTLY BE CONFINED TO ELEVATIONS ABOVE 7000 FEET. ROADS AFFECTED INCLUDE HIGHWAY 58 FROM UTE PARK...TO JUST NORTH OF SPRINGER AND HIGHWAY 120 FROM OCATE TO WAGON MOUND. ACROSS CENTRAL NEW MEXICO...LOCATIONS EAST OF THE SANDIA AND MANZANO MOUNTAINS WILL EXPERIENCE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. ROADS AFFECTED INCLUDE THE INTERSTATE 40 CORRIDOR ACROSS TORRANCE COUNTY...INCLUDING THE CLINES CORNERS AREA...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$
000 WWUS75 KABQ 282313 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 PM MST WED NOV 28 2007 NMZ005-011-290015- /O.EXP.KABQ.WI.Y.0025.000000T0000Z-071128T2300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 413 PM MST WED NOV 28 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WINDS TO 30 MPH WILL CONTINUE THROUGH MID EVENING. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 27, 3:00 AM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 27, 3:00 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST TUE NOV 27 2007 .DISCUSSION... WINDS AND TEMPERATURES ARE THE MAIN CHALLENGES IN THE NEAR TERM...THEN PRECIPITATION CHANCES LATER IN THE FORECAST. UPPER TROUGH OVER PACIFIC NORTHWEST BARRELING TOWARD NM TODAY. IN RESPONSE MID LEVEL WINDS WILL INCREASE WITH 50-55 KNOTS AT 700 MB AND 70-85 KNOTS AT 500 MB INDICATED FROM THIS AFTERNOON THROUGH WED MORNING...PARTICULARLY ACROSS THE NE. THIS SHOULD RESULT IN STRONG SURFACE WINDS ALONG THE EAST SLOPES OF THE SANGRES AND OVER THE NORTHEAST PLAINS BY THIS AFTERNOON. WINDS WILL REMAIN STRONG OVER THE NE HIGHLANDS TONIGHT IN STRONG SUBSIDENCE. WINDS MAY DECOUPLE ACROSS THE PLAINS TONIGHT BUT SPORADIC GUSTS OVER 50 MPH POSSIBLE FROM MOUNTAIN WAVE ACTION SO WILL KEEP ADVISORY GOING ALL NIGHT THERE AS WELL. SUBSEQUENT SHIFTS SHOULD MONITOR FOR POSSIBLE EXPANSION OF ADVISORY SOUTHWARD INTO SANDIAS AND CENTRAL HIGH PLAINS. ALL MODELS HAVE NOW BACKED OFF SUBSTANTIALLY WITH GENERATION OF ANY PRECIPITATION FROM THIS TROUGH. WILL KEEP ONLY VERY SMALL CHANCES OF SNOW SHOWERS OVER THE HIGHEST TERRAIN OF THE NORTHERN MOUNTAINS TONIGHT INTO WED MORNING. HAVE OPTED FOR MIXING TO WIN OUT OVER HIGH CLOUDS TODAY SO WENT WITH GUIDANCE NUMBERS WHICH INDICATE WARMING OVER YESTERDAYS HIGHS. COLDER AIR WILL SETTLE INTO THE AREA BEHIND THE TROUGH WEDNESDAY SO LEANED TOWARD THE LOW END OF GUIDANCE ALTHOUGH SOME LOCALES WILL BENEFIT FROM MIXING EARLY IN THE DAY. DIFFERENCES BETWEEN GUIDANCE LOWS AS GREAT AS 10 TO 15 DEGREES WED NIGHT. AS WINDS SETTLE DOWN EXPECT GOOD RADIATIONAL COOLING ACROSS THE NORTH. FAVORED COOLER NAM/FWC NUMBERS THERE. MEANWHILE...HIGH CLOUDS FROM LOW STILL SPINNING OFF THE BAJA COAST WILL INFILTRATE SOUTHERN AREAS SO LEANED TOWARD WARMER MAV NUMBERS THERE. HIGH LEVEL MOISTURE WILL CONTINUE TO BE SPEWED NORTHEAST ACROSS NM LATE IN THE WEEK. WHILE EVOLUTION OF THIS SYSTEM HAS CHANGED WITH LATEST RUNS...MODELS CONTINUE TO BE IN FAIR AGREEMENT THAT BEST CHANCES FOR PRECIP WILL ENDURE FROM FRIDAY NIGHT THROUGH SUNDAY MORNING. IT CONTINUES TO APPEAR THAT RAIN AND HIGH LEVEL SNOWS WILL BE THE MODUS OPERANDI...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 26 43 16 / 0 0 0 0 GALLUP.......................... 55 22 49 11 / 0 0 0 0 GRANTS.......................... 54 23 50 12 / 0 0 0 0 GLENWOOD........................ 61 31 62 31 / 0 0 0 5 CHAMA........................... 42 15 40 2 / 0 5 0 0 LOS ALAMOS...................... 47 27 44 15 / 0 0 0 0 RED RIVER....................... 42 16 37 5 / 0 5 0 0 TAOS............................ 45 18 43 7 / 0 0 0 0 SANTA FE........................ 46 26 44 16 / 0 0 0 0 SANTA FE AIRPORT................ 48 28 47 17 / 0 0 0 0 ESPANOLA........................ 49 28 49 16 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 52 35 53 25 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 30 55 20 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 33 51 21 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 53 32 52 23 / 0 0 0 0 SOCORRO......................... 56 35 60 25 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 47 32 48 21 / 0 0 0 0 MORIARTY/ESTANCIA............... 51 25 49 16 / 0 0 0 0 CARRIZOZO....................... 55 32 59 29 / 0 0 0 0 RUIDOSO......................... 54 35 56 26 / 0 0 0 0 RATON........................... 52 25 45 12 / 0 0 0 0 LAS VEGAS....................... 51 32 47 19 / 0 0 0 0 ROY............................. 53 33 47 25 / 0 0 0 0 CLAYTON......................... 58 33 46 24 / 0 0 0 0 SANTA ROSA...................... 61 35 60 23 / 0 0 0 0 TUCUMCARI....................... 62 39 56 27 / 0 0 0 0 FORT SUMNER..................... 61 35 59 25 / 0 0 0 0 CLOVIS.......................... 60 35 57 27 / 0 0 0 0 PORTALES........................ 60 34 59 25 / 0 0 0 0 ROSWELL......................... 60 36 66 33 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ005>007. && 19
Hazardous weather outlook, Nov 26, 6:01 AM MST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MST MON NOV 26 2007 NMZ001>021-026-271300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 601 AM MST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL MOUNTAINS...AND POSSIBLY PARTS OF THE NORTHEAST HIGHLANDS. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY MORNING ABOVE 7500 FEET. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.